PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 117--120 (1983)
ON REDUCED PRODUCTS OF KRIPKE MODELS
Zoran Markovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: Ultraproducts of Kripke models for Induitionistic theories were defined by Cleave  and Gabbay . In  and  Gabbay proved the ``Los's theorem'' and some other analogues of classical results. Here we consider the products of Kripke models reduced over arbitrary filters, so called reduced products. Several classes of formulas are defined, for which preservation results are proved. Some preliminary results on this topic were contained in .
Classification (MSC2000): 03C90, 03B60, 03F50
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts